Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Is there any cure for blood clot on retina caused by dengue fever?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
is there any cure of blood clot on retina caused by Dengue fever? XXXXXXX XXXXXXX
Posted Tue, 26 Nov 2013 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 59 minutes later
Brief Answer: No treatment is required for blood clots. Detailed Answer: Hello Welcome to health care magic I am Dr.Dadapeer , an ophthalmologist and I answer health problems related to eyes. Dengue fever is known to cause complications or problems in eyes. It seems from the history that you have been examined by eye doctor and have told probably that hemorrhages or blood clots are there in retina. This is self limiting and it will resolve by itself without any treatment. Just you need to continue treatment for dengue fever as per the advice of physician. However some complications of eyes seen in dengue fever like maculopathy, optic neuropathy require treatment by systemic steroid drugs. Please make sure that you do not have these problems which require treatment by examination with your ophthalmologist. Only retinal hemorrhages won't require treatment. Hope I have answered your query. Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor